# SDR EIA2005151

- Difficulty date: August 18, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 83,817 hours, 15,670 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK ESCAPE SLIDE NEEDS TO BE REPACKED.  SLIDE REMOVED IAW EO 25-747-1780-05 REV B.
